# SDR SWAA063142

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 25,365 hours, 15,485 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: KS5F428
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, RT ELEVATOR FAILED OUTPUT TORQUE TUBE CHECK.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE BEARING PER MM.
